RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1353–1360 (Mi de9506)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The identification problem in a factored state space for a differential-difference system with commensurable delays

A. V. Metel'skii

Belarusian State Polytechnic Academy,

Full text: PDF file (1453 kB)

English version:
Differential Equations, 1995, 31:8, 1300–1307

Bibliographic databases:
UDC: 517.977
Received: 12.05.1993

Citation: A. V. Metel'skii, “The identification problem in a factored state space for a differential-difference system with commensurable delays”, Differ. Uravn., 31:8 (1995), 1353–1360; Differ. Equ., 31:8 (1995), 1300–1307

Citation in format AMSBIB
\Bibitem{Met95}
\by A.~V.~Metel'skii
\paper The identification problem in a factored state space for a differential-difference system with commensurable delays
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1353--1360
\mathnet{http://mi.mathnet.ru/de9506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431399}
\zmath{https://zbmath.org/?q=an:0863.93010}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1300--1307


Linking options:
  • http://mi.mathnet.ru/eng/de9506
  • http://mi.mathnet.ru/eng/de/v31/i8/p1353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Khartovskii, “Controllability and identifiability of multi-delay dynamic systems”, Autom. Remote Control, 66:9 (2005), 1396–1408  mathnet  crossref  mathscinet
  • Number of views:
    This page:52
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019